On centers for Generalized Abel Differential Equation


  • Azad I. Amen College of Basic Education, Salahaddin University, Erbil, Kurdistan Region, Iraq. Author




Abel differential equation, Center condition, Planar polynomial vector field


A new condition is given for generalized Abel differential equation to have a center. We apply the results to some polynomial differential systems in the plane to find necessary and sufficient center conditions.


-A. Algaba and M. Reyes. Computing center conditions for vector fields with constant angular Speed. J. Com Appl. Math,Vol.154, No.1 (2003), 143–159. DOI: https://doi.org/10.1016/S0377-0427(02)00818-X

-M.A.M. Alwash and N.G. Lloyd. Non-autonomous equations related to polynomial two-dimensional systems. Proc. Roy. Soc. Edinburgh, sect. A, 105 (1987), 129-152. DOI: https://doi.org/10.1017/S0308210500021971

-J. Devlin, N.G. Lloyd and J.M. Pearson. Cubic systems and Abel equations. J. Diff. Eq. 147, (1998), 435-454. DOI: https://doi.org/10.1006/jdeq.1998.3420

-J. Devlin. Word problems related to derivatives of the displacement map. Math. Proc. Camb. Phil. Soc, Vol. 110, issue 3 (1991), 569-579. DOI: https://doi.org/10.1017/S0305004100070638

-A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc, Vol. 133, No. 3 (2004), 751-758. DOI: https://doi.org/10.1090/S0002-9939-04-07542-2

-E.p. Volokitin. Center conditions for a simple class of quintic systems. Int. J. Math. & Math. Sci. 29, (2002), 625-632. DOI: https://doi.org/10.1155/S0161171202012802

-E.P. Volokitin. Centering conditions for planar septic systems. Elec. J. Dff. Eq., Vol. 2003, No.34, (2003), 1–7.

-Jinya Xu and Zhengyi Lu. Center conditions for a class of Poincare system. Proc. of the 7th Conf. Bio Dyn Sys. Stab. Diff. Eq., Vol. 2, (2010), 776–772.

-Jinya Xu and Zhengyi Lu. Sufficient and necessary center conditions for the Poincare systems P(2,2n), n 5. J. Appl. Math, Vol. 201, (2011), 1-18.



How to Cite

On centers for Generalized Abel Differential Equation. (2013). Journal of Zankoy Sulaimani - Part A, 15(2), 67-71. https://doi.org/10.17656/jzs.10247